A member asked:

The skin on & around a patch of my upper lip is very dry, flaky, sometimes itchy, no matter what i put on it. for a couple weeks i've tried everything. neosporin, lip balm, even an anti-fungal as i suspected it may be that.

A doctor has provided 1 answer
Dr. Steven Saunders answered

Specializes in Internal Medicine

Likely a form of eczema which may respond to prescription steroid cream.

Answered Jan 5, 2019

3.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...